Bismuth Subcitrate, Metronidazole and Tetracycline - A Rare Cause of Drug-Induced Liver Injury.
Аннотация
UNLABELLED: Drug-induced liver injury (DILI) is a liver condition caused by any drug or toxic substance. The spectrum of DILI manifestations can range from asymptomatic elevation of liver enzymes to acute liver failure. Antibiotics are one of the major causes of DILI. The authors report the case of a 37-year-old male with nausea, right hypochondrium pain and fever with history of bismuth subcitrate, metronidazole and tetracycline combination treatment in the previous five days. DILI was suspected and other aetiologies of acute hepatitis were excluded such as viral, autoimmune or even haemochromatosis and Wilson's disease. Liver biopsy was performed, being compatible with the diagnosis of DILI; DILI is a diagnosis of exclusion. Bismuth subcitrate, metronidazole and tetracycline combination treatment is a rare cause of DILI.
LEARNING POINTS: Bismuth subcitrate, metronidazole and tetracycline in combination is a rare cause of drug-induced liver injury (DILI).DILI is an exclusion diagnosis.Liver biopsy has an important role in the diagnosis of DILI.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.